# SDR FDEA201208042855

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,888 hours, 15,978 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B CHECK, L1 DOOR UPPER  FWD CAM PLATE NEEDS TO BE RIGGED.  ACCOMPLISHED RIGGING OF L1 DOOR UPPER FWD CAM PLATE IAW AMM.  NO FAULTS NOTED.
